# SDR CA131118015

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 12,409 hours
- Engine: Cont IO520F
- System (JASC): 2424 · AC Regulator
- Part: Sensor
- Part number: C5930010101
- Condition: Failed
- Location: Overvoltage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE ACFT EXPERIENCED AN OVER VOLTAGE LIGHT SHORTLY AFTER ENGINE START DURING A MAINTENANCE GROUND RUN.  THE OVER VOLTAGE SENSOR WAS FOUND TO HAVE FAILED.  THE UNIT WAS REPLACED AND THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
